Thanks for the input, it's really appreciated. Everyone is different and in different stages of the disease. Before I started the prednisone, I had no energy whatsoever. At times,getting up, going to the kitchen to fix something to eat, mind you.. a frozen dinner lol and going to the potty,getting dressed, which I didn't do most of the time, were almost too much for me to do. I felt so tired. My favorite place was my pillow. The only thing that would give me a few hours of energy was sleep.
After I started the prednisone I had tons of energy just like the doctor said I would. He has crhons disease and said he had been on it for years himself. He was right. I felt better than I had in many years. I was out nearly every day, doing things with my grandchildren, cooking, even cleaning which I detest. This feeling, the withdrawl from prednisone affects the adrenal glands somehow. I'm not sure if that is what causes the fatigue and joint pan or not. But the fatigue is like the disease was before I started taking it. So it could be a combo of the AIH and the withdrawl, I don't know. If it is the liver??? I am wondering if I will feel this crappy after I taper down further from the 20 on down. I guess I'll find out. I'll just take it as it comes and pray for the best.